# SDR CALA2024060701731

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 92,699 hours, 13,223 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: BACR13CE2
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE TAKEOFF CONFIG WARNING CAME ON INTERMITANTLY A ND COULD NOT B SILENCED T/S PER SSM 31-51-03-101.  SUSPECT ONE OF THE AIR GROUND RELAYS A/C OK TO CONTINUE.  FOR TAKEOFF WARNING WAS STUCK ENABLING WARNING AFTER TAKEOFF AS 99-2332-3-0034,QTY :1  00-0363-3-0166,QTY :1 CREW CLEANED UP A/C.  NO FAULTS PRESENT IN PSEU.  REMOVED & REPLACED RELAYS K144 & K211 AS PER AMM 32-09-02.  OPS CK GOOD.
